# SDR CALA2022052501335

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 73,767 hours, 15,494 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 141W301076
- Condition: Cracked
- Location: Str27rl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 265.5 RH STR27RL FND CRACKED - ORIGINATED BY EMP V916675 ON HAECO NR 9486411, SPEC NO.B777-53-3-7111.
